# SDR SIMA2012048006

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 23,660 hours, 20,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744437
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE LEFT WALL EMERGENCY LIGHT AFT OF WING EXIT DOOR IS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT WALL EMERGENCY LIGHT AFT OF WING EXIT DOOR IAW AMM 33-50-13.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
